# SDR C2XA10RI075

- Difficulty date: June 6, 2010
- Submitted: June 8, 2010
- Operation: Air carrier
- Aircraft: N12922
- Make and model: Emb EMB-145LR
- Aircraft serial: 145338
- Aircraft time: 23,216 hours, 17,612 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT 2217 - EWR - FLIGHT CREW REPORTED ELECTRICAL SMELL AT ROWS 1-4.  EWR MX RAN ELECTRICAL SYSTEMS BUT COULD NOT DUPLICATE ELECTRICAL SMELL.  ACFT WAS APPROVED TO RETURN TO SERVICE.
